I would look for a new Dr. My primary is crappy so i changed insurance as of the first so i am also on the hunt. I have looked around at some of the dr rating sites - so far the one i like the mose is vitals.com. Might be a good way to narrow down the list of possible new drs.
Glad i'm not the only one who has been in the middle of a tug of war over which Dr needs to write the prescription - when i had optic neuritis the eye dr and my GP were fighing over how had to write out the script - took a few days to resolve and my eye was killing me the whole time - only to find out they should have given me iv meds immediatly. But I had to to all the calling and pestering trying to get someone to write the darn thing.
I wish we had a better way to rate drs - one central website although i have found a couple good rating sites. it's still hard to know who to trust with your health.View Thread
on occasion take one tylenol pm - i personally don't need the full two pills. I have taken Ambien in the past if i needed for a day or two. Also could try benadryll, works great for sleep and is non addictive but i would not take for weeks.
You should talk to Dr if this lasts longer than a couple of weeks - they may do a sleep study to find out the cause.
Thankyou for talking about this!!! I'm almost in tears reading. I was dx 10 months ago and I also have 0 sex drive. I feel horrible for my hubby who takes it personally. He's great and I want to want to have sex but i just don't think about it and i'm so tired at night i just want to sleep. I was feeling very lonely and depressed dealing with this - As for Bob and woman friend - i am jealous of her - i wish i wanted it - i miss the fun but just have no real intrest. I will keep making an effort to make the hubby happy so he knows it's not him but i am glad to know it's not me either - i can officially blame the ms : )View Thread
UGH - I get the same burning feeling too. Nice to know i'm not crazy. I dont understand how my hands and feet are freezing and my upper thigh on fire? Im on Betaseron so i'm thinking its a ms thing and not a med thing.